I got mine on feb 3rd 2015... I was a little moody the first couple weeks. About a week and a half ago I started spotting... And as the days progress it keeps getting worse. Before I had the implant I only had 4 day periods... Is this normal bleeding for this? Is it ever going to stop because it's starting to cause problems with my bf the excessive bleeding. I'm getting really frustrated and don't know what to do. Please help!
You are putting a synthetic (man-made) hormone into your body, & as everyone reacts to that differently, it is impossible to say for sure, when or if the bleeding will stop.
Many people bleed for the first few months, & then the body adjusts & stops the bleeding.
For me, I bled for a year & then had the implant removed, because my body just didn't accept it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2014 • 1 answer
Posted 2 Sep 2015 • 0 answers
Posted 23 Sep 2015 • 1 answer
Posted 11 Nov 2015 • 1 answer
Posted 2 Jun 2016 • 1 answer